# SDR 00FDEA00305

- Difficulty date: April 19, 2000
- Submitted: May 3, 2000
- Operation: Air carrier
- Aircraft: N608FE
- Make and model: Doug MD-11F
- Aircraft serial: 48548
- Engine: Ge CF680C2D1F
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Clamp
- Part number: MS21919WDG40
- Condition: Broken
- Location: Fuel Line
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WHEEL WELL - UPR AUX TANK FUEL SUPPLY LINE, RETAINING CLAMPS ARE ALL BROKEN.  ADJUSTED FWD MT BRACKET ASSY WHICH REMOVED PRELOAD ON CLAMP & REPLACED BROKEN CLAMPS (4 EA) PER SMP.
